# SDR IPXA2016041302092

- Difficulty date: March 17, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING FIXED L/E INNER BEADED DOUBLER EXISTING REPAIR REQUIRES REPLACEMENT.  REPAIRED NOTED BEADED DOUBLER IAW SRM 57-40-02 REPAIR 15, FIG 206.
